# SDR AALA201811289015

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 59,207 hours, 22,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS BATTERY POWER SUPPLY AND ASSOCIATED LIGHTS WERE OUT AT DOOR L AND R3. MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY AT K3 DOOR PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
